# SDR WWMA9600097

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356SB
- Make and model: Saab 340B
- Aircraft serial: 340B356
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Part number: 471749
- Condition: Dirty
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHEN REDUCING POWER FOR DESCENT THE COCKPIT AIR BEGAN TO SMELL.  MAINTENANCE PERFORMED VISUAL INSPECTION OF THE LEFT AIR CYCLE MACHINE AND THE ENGINE BLEED AIR CONNECTIONS.  THE COCKPIT AIR DISTRIBUTION AIR FILTER WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
